Jump to content

Horrible mental pain...Clonazepam spike


justhere
 Share

Recommended Posts

Hi,

So I don’t get it. I’ve been dealing on and off with various spikes for the past 18 months and the only medication that has given me any relief was clonazapem (as recently as a week ago). 

That’s changed now. I’ve been taking it on and off for quite a while (2mg in the morning) basically as needed...last week I took it and felt fine-about a day later I took it again and immediately felt something was off-my dp symptoms drastically increased. 

I am at a loss as I never thought this medication could hurt me even though  so many others have. 

I am about five days into what I hope is just a nasty flare up but I’m not sure I can take much more of this to be honest.

If this doesn’t go I will have try meds/supplements I haven’t tried because my life has almost become unmanageable at this point.

Any suggestions or ideas would be greatly appreciated. 

I’m losing ground quite quickly 

Link to comment
Share on other sites

 

Hello Friend
Do not freak out. I went through everything you're going through and I'm healed. I assure you that all the evils of this terrible disorder are healing and can be rapid. If it worked for me, it will work for you, too. Unfortunately most people taking clonazepam get a tolerance to its effects very quickly (including me), so this and other benzodiazepine medicines like xanax can cause addiction. Depersonalization / derealization is nothing more than all your attention directed to your anxiety. You can not get focus from the bad thoughts and sensations that plague you, so this focus would return exclusively to your inner world, making the outer world seem unreal, confusing, strange. Psychologists and psychiatrists say that this is a mechanism for defending the body through so much stress. Because the feeling is absurdly scary, you really can not distract your head. I do not know if you've ever tried any psychiatric treatment, but if you have not looked, I suggest you look. That's how I got cured. A treatment with risperidone for visual distortions and paroxetine for anxiety made all symptoms of my HPPD disappear within two months. Later the scary thoughts caused by the disorder also stopped scaring me. But remember, the effects of both remedies only begin to appear a few weeks after the first use, in addition the use needs to be regular, that is, to take every day at the same time. Do not try to self-medicate, as some medicines can cause horrible adverse reactions (I had facial spasms with 3 days of use of quetiapine). Any doubts, insecurity, or anything else you want to talk about can look me up and send me a message on instagram @victortahan. I am a stranger who has gone through the same thing as you so do not have to be ashamed. Stay in peace.
Link to comment
Share on other sites

I took a non-pharmaceutical approach to dealing with this disorder.  When I stopped dosing, I was in rough shape.   40 years ago, hppd was basically unknown.  I had to find ways to deal with the hallucinations and the crazy energy that rattled my nervous system.  At one point my doctor sent me to a meditation clinic at a local teaching hospital.  She sent me to help me deal with "stress", but in reality it was hppd.  It takes practice and time but it really helped me.  

I'm NOT knocking medication.  It has helped many people in this forum.  It just wasn't my path.

Something to consider.

Link to comment
Share on other sites

I mean stress or anxiety is always possible but it happened just as I took my dose and it’s been going on 6 days now.

perhaps because clonazepam, I believe, has direct action on the serotonin system (which I thought could’ve been a good thing but for me perhaps any interaction there is not) otherwise I don’t know. My symptoms have definitely increased. 

 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.